# SDR SWAA2022031528143

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR INTERCOSTAL STA 312-328 LBL 46 IS CRACKED AT FLOOR BOARD HOLE / REMOVED AND REPLACED INTERCOSTAL AT STA 312-328 LBL 46 IAW BOEING DWG 141A5400; ID0001; REV:-
